Opuscula Mathematica
Opuscula Math. 31, no. 2 (), 269-277
Opuscula Mathematica

The equality case in some recent convexity inequalities

Abstract. In this paper, we investigate a functional equation related to some recently introduced and investigated convexity type inequalities.
Keywords: generalized convexity, affine functions, functional equations, extension theorem.
Mathematics Subject Classification: 39B52.
Cite this article as:
Gyula Maksa, Zsolt Páles, The equality case in some recent convexity inequalities, Opuscula Math. 31, no. 2 (2011), 269-277, http://dx.doi.org/10.7494/OpMath.2011.31.2.269
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.